MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
A physician questioned a falsely elevated architect creatinine result of 2.254 mg/dl that retested at 1.144 and 1.152 mg/dl.The patient was redrawn and the creatinine result was 0.9 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A search for similar complaints for the creatinine lot 72194un18 did not identify any similar complaints to the customers issue.Tracking and trending did not identify any trends associated.The performance of the likely cause to lot 72194un18 were investigated by completing a review for non-conformances, and deviations related to the likely cause lots.This review did not identify any non-conformances or deviations.Instrument logs were reviewed for the customer instrument.The quality control (qc) appears to be performing as expected during the time the complaint was registered indicating the reagent was performing as expected at that time.No customer returns were available for evaluation.Review of product labeling found adequate information regarding the issue.Based on the investigation, no systemic issue or product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8683450
Report Number1628664-2019-00432
Device Sequence Number2207279
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2020
Device Catalogue Number03L81-22
Device Lot Number72194UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; LN 02P24-40, SN (B)(4)